# SDR DALA13061775640

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BS 720 RBL 45.5, OTBD SEAT TRACK FLANGE IS CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK AND INSTALLED NEW IAW  SRM 53-00-52 1A-1, 51-40-02 PG 8-10, AND DRAWING 143A5120-4
